MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TUBE, ENDOTRACHEAL,CUFF, STYLET, 7.0MM

MEDLINE INDUSTRIES LP; TUBE, ENDOTRACHEAL,CUFF, STYLET, 7.0MM
Catalog Number DYNJAETC70S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that, "the item was found to be faulty during use on a patient.The item fell apart while being inserted into the patient".
 
Additional Manufacturer Narrative
The customer reported that, "the item was found to be faulty during use on a patient.The item fell apart while being inserted into the patient".There was no further information.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Updated: d9- device returned to manufacturer/ date returned to manufacturer h3-device evaluated by manufacturer h6-type of investigation (b) and investigation conclusions (d).

Common Device Name
TUBE, ENDOTRACHEAL,CUFF, STYLET, 7.0MM
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19537671
Report Number1417592-2024-00651
Device Sequence Number6424986
Product Code BTR
UDI-Device Identifier20888277724799
UDI-Public20888277724799
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJAETC70S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown